EconPapers    
Economics at your fingertips  
 

BANACH FAMILIES AND THE IMPLICIT FUNCTION THEOREM

Jean-François Mertens and Anna Rubinchik ()

No WP2011/6, Working Papers from University of Haifa, Department of Economics

Abstract: We generalise the classical implicit function theorem (IFT) for a family of Banach spaces, with the resulting implicit function having derivatives that are locally Lipschitz to very strong operator norms.

Keywords: Banach spaces; Implicit Function Theorem (search for similar items in EconPapers)
JEL-codes: D50 H43 (search for similar items in EconPapers)
Pages: 6
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hevra.haifa.ac.il/econ/wp_files/wp201106.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:haf:huedwp:wp201106

Access Statistics for this paper

More papers in Working Papers from University of Haifa, Department of Economics 199 Aba Khoushy Ave., Mount Carmel, Haifa, Israel, 3498838. Contact information at EDIRC.
Bibliographic data for series maintained by Anna Rubinchik ().

 
Page updated 2025-04-15
Handle: RePEc:haf:huedwp:wp201106